Smooth conjugacy of centre manifolds

Almut Burchard, Bo Deng, Kening Lu

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper, we prove that for a system of ordinary differential equations of class Cr+1,1, r ≥0 and two arbitrary Cr+1'1 local centre manifolds of a given equilibrium point, the equations when restricted to the centre manifolds are Crconjugate. The same result is proved for similinear parabolic equations. The method is based on the geometric theory of invariant foliations for centre-stable and centre-unstable manifolds.

Original languageEnglish (US)
Pages (from-to)61-77
Number of pages17
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume120
Issue number1-2
DOIs
StatePublished - Jan 1 1992

Fingerprint

Center Manifold
Conjugacy
Unstable Manifold
Foliation
System of Ordinary Differential Equations
Equilibrium Point
Parabolic Equation
Invariant
Arbitrary

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Smooth conjugacy of centre manifolds. / Burchard, Almut; Deng, Bo; Lu, Kening.

In: Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 120, No. 1-2, 01.01.1992, p. 61-77.

Research output: Contribution to journalArticle

@article{74b2bf6155c9448aadbc9d3d7db25bb9,
title = "Smooth conjugacy of centre manifolds",
abstract = "In this paper, we prove that for a system of ordinary differential equations of class Cr+1,1, r ≥0 and two arbitrary Cr+1'1 local centre manifolds of a given equilibrium point, the equations when restricted to the centre manifolds are Crconjugate. The same result is proved for similinear parabolic equations. The method is based on the geometric theory of invariant foliations for centre-stable and centre-unstable manifolds.",
author = "Almut Burchard and Bo Deng and Kening Lu",
year = "1992",
month = "1",
day = "1",
doi = "10.1017/S0308210500014980",
language = "English (US)",
volume = "120",
pages = "61--77",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "1-2",

}

TY - JOUR

T1 - Smooth conjugacy of centre manifolds

AU - Burchard, Almut

AU - Deng, Bo

AU - Lu, Kening

PY - 1992/1/1

Y1 - 1992/1/1

N2 - In this paper, we prove that for a system of ordinary differential equations of class Cr+1,1, r ≥0 and two arbitrary Cr+1'1 local centre manifolds of a given equilibrium point, the equations when restricted to the centre manifolds are Crconjugate. The same result is proved for similinear parabolic equations. The method is based on the geometric theory of invariant foliations for centre-stable and centre-unstable manifolds.

AB - In this paper, we prove that for a system of ordinary differential equations of class Cr+1,1, r ≥0 and two arbitrary Cr+1'1 local centre manifolds of a given equilibrium point, the equations when restricted to the centre manifolds are Crconjugate. The same result is proved for similinear parabolic equations. The method is based on the geometric theory of invariant foliations for centre-stable and centre-unstable manifolds.

UR - http://www.scopus.com/inward/record.url?scp=84974065389&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974065389&partnerID=8YFLogxK

U2 - 10.1017/S0308210500014980

DO - 10.1017/S0308210500014980

M3 - Article

AN - SCOPUS:84974065389

VL - 120

SP - 61

EP - 77

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 1-2

ER -